You are viewing iud_divas

Previous Entry | Next Entry

I have had the Paragard IUD for approximately 4 years, and am thrilled that it has worked to a "T".  My cycle is always 28 days, with a normal 5-7 day period with only 2 "heavy" days (some mild clots) that require pad/tampon changing every few hours.  On CD 19 I started spotting (never experienced this before with the IUD) and this progressed to a milder bleeding, and has continued the past 15 days- every time I wipe or check with t.p. there is bright red blood, or brown blood. I may only need one or two pads a day to contain the bleeding.  I have not gotten my usual "paragard period", just this spotting/mild bleeding.  I called OB/GYN and they had me take a pg test (negative) and told me to keep a bleeding diary for the next 2 weeks.  Has any one experienced this issue? Could it be a hormonal thing?  I am high risk for HPV but the OB/GYN isn't very concerned, and I am freaking out this is cervical or some other cancer causing this bleeding! Please let me know if you ever experienced this unusual bleeding with lack of a normal paragard period. Thanks!

Comments

( 3 comments — Leave a comment )
tyranosauruswrx
May. 14th, 2012 02:38 pm (UTC)
That sounds pretty normal to me in terms of Paragard. I spent the first 6 months spotting more than bleeding. I never figured out if my period just took forever and I bled really slowly or what was going on. I bled really lightly for weeks at a time, with only marginally heavier days when I got my "period." This month I just got my first REAL period... I've had this thing for 7 months now, it took this long to get it right with no spotting.

Vitamin E and Ibuprofen both help with spotting. It's common with the IUD though it's weird that you never had it before and now after 4 years you have. Maybe you had a cyst that burst or something?
hippie_spic
May. 29th, 2012 04:39 pm (UTC)
Coming on 4 months with paragard. I was supposed to be on my period when I had the insertion but it was shy, I guess, and didn't come. However, it seems the insertion triggered it and I had a normal 5ish day period. Next month, no real period... just brown spotting for about 2 weeks (with just one day that seemed to be actual period-like), last month I had a period of about 6 days (fairly heavy with cramps). This month, its the brown spotting again. It's been about a week already and I think I only had one day that had anything resembling an actual period.

So, I'm glad to hear I'm not the only one who's been experiencing this.

What does the Vitamin E do? Do you just take one a day as a supplement?
tyranosauruswrx
Jun. 1st, 2012 01:01 pm (UTC)
I take 400IU every other day (I couldn't find 200IU pills this time around). Usually I take 200IU once a day, and I have 100IU in my multivitamin soooo it's about 300IU daily. It's worth it. I am not sure if vitamin E is good to take in the long run, every day, BUT I would rather take the chance than deal with the massively annoying spotting, which I hate more than ANYTHING.
( 3 comments — Leave a comment )

Latest Month

August 2014
S M T W T F S
     12
3456789
10111213141516
17181920212223
24252627282930
31      

Profile

IUDdivas
iud_divas
IUD Divas
Powered by LiveJournal.com